# SDR ANCF2019031701

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N342AV
- Make and model: Airbus A330-243
- Aircraft serial: 1342
- Aircraft time: 30,255 hours, 5,521 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Hydraulic System
- Condition: Low Pressure
- Location: Green System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN HYDRAULIC SYSTEM LO PRESS DURING LANDING. PENDING CORRECTIVE ACTIONS.
